medication and autism with insomnia or emotional symptoms
my doc prescribed me seroquel/quetiapine 25 fto 50mg, but i took 75mg the first night cause i could not see it working at first, then slept for 15 hours and tired 3 more, then later at night i tried put it down to 50 mg and i was nearly at sleep 2 hours later but not in bed, so i drank a cola and some chips and the med didn't work an hour later(about 2,5 hours after i took it), now i took another pill about 2 hours ago and i can't seem to have it working, i'm still tired tho but not tired enough, if i took another 3 pills right now will i be asleep and would it be too much with 150mg during this day, cause of the failed sleep? i don't care if how long i sleep tomorrow, but it's gonna be ackward not knowing what is the best to do tomorrow. is it possible that it just don't work anymore or is the coffeine affecting it together with the snacks? what did i do wrong, cause last night it worked with 2 pills within 30 min and a 3rd just before bed time, but now it's not wokring anymore?
Please take the medication as prescribed and please do not increase or decrease the dose on your own. This can make you feel tired, drowsy and fail to induce sleep when you want.
Since the drug can be used to induce sleep, so its timing and your daily routine is important for the best effect. If you sleep for 15 hours at a stretch, you are unlikely to feel sleepy again before 8-10 hours. If you are taking any medication to sleep, then it is important to take the medication daily at the same time. Keep a fixed routine during the day which should involve an exercise of some type. Go to bed at the same time every day. Please take the medication as prescribed for 4-5 days, and if you do not get a regular sleep pattern by then, please re-consult your doctor. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.